Doctor insights on:
Anti Nausea Medication Colonoscopy
Colonoscopy will b done @ dr office. Worried ab nausea afterwards. For my lithotripsy dr gave me anti-nausea med and was fine after. Same here?
Probably OK: This is a relatively low-grade temperature. It is impossible to know for certain if it's normal without a detailed history and physical examination. If you are passing gas, and not having escalating abdominal pain, you are probably doing fine. Have a low threshold for calling the doctor who performed your colonoscopy if you have further questions. ...Read more
How long after having an endoscopy&colonoscopy (at the same time) & they also take a biopsy are you allowed to eat? Also, will nausea be felt after?
See below: Nausea from these procedures is not common. You will be able to eat a few hours after the procedure, may be even sooner. As soon as you recover from the sedation and have normal swallowing reflex, it will be safe to eat. ...Read more
Abd pain 6 mo. With nausea hida 98% us showed thickening neg colonoscopy, ges, sb follow through and ct's%0a%0agallbladder trouble?%0aworse after eatin
Hyperkinetic gb: Most physicians in nuclear medicine and gastroenterology believe that increased ejection fraction of gall bladder is probably normal (above 35%). A well-known nuclear physician reported small group of patients with hyperkinetic gall bladder (above 80% ejection fraction) getting relief with removal of gb. More studies needed to convince most surgeons. ...Read more
Light color diarriah nausea 3 days after colonoscopy, can't eat well since that prep I forced in, fever 100, what can be? What should I do?
Is hyperkinetic gallbladder a recognized diagnosis? Hida scan result 97% w/ ruq pain and nausea for 2.5 months. U/s, egd, colonoscopy, and labs neg.
Not by most: Most physicians in nuclear medicine and gastroenterology believe that increased ejection fraction of gall bladder is probably normal (above 35%). A well-known nuclear physician reported small group of patients with hyperkinetic gall bladder getting relief with removal of gb. More studies needed to convince most surgeons. ...Read more
2 docs wondering why colonoscopy @ 25. Chronic diarreah, cramping, nausea, fatigue. Polyp found waiting on biopsy.
Chronic diarrhea.: Sounds like the colonoscopy was needed to explain your symptoms. The polyp is very likely benign and was an incidental finding. It is not causing your symptoms. In the absence of any other significant finding on studies or colonoscopy, you probably have diarrhea predominant irritable bowel syndrome. ...Read more
Had colonoscopy wed of this week. When does the effects of the meds given wear off? Versed, Propofol and some nausea med. Colonoscopy was negative!
Usually quickly. : These meds typically wear off in a matter of a few hours (can be significantly longer if you have kidney disease) but you can feel groggy for a day. You should be back to normal the next day. If not see your dr. ...Read more
I had a colonoscopy Cuz of nausea, bloating,cramping, diarreah.small polyp found, awaiting biopsie. What r all the diff colon diseases?
Too big a topic: Can't answer "all the colon diseases" in this small field. The large categories are infectious, malignant, inflammatory, drug-induced, and inherited. The biopsy result of your polyp will tell you what kind it is and therefore what category it falls into. Someone your age usually has benign (non-cancerous) polyps that are found incidentally while a colonoscopy is being done for other symptoms. ...Read more
Upper EG/Colonoscopy done last tuesday, found nothing besides a J shape stomach. Did biopsies too, all normal. Still feeling pain/nausea. Concerning??
I had a colonoscopy and egd done 4 days ago, is it normal to still feel bloated abd nausea? They removed a gastric polyp
While performing the endoscopic exam AIR is introduced to dilate and then properly observe the lining of your upper gastrointestinal tract!
It takes a while for this gas to pass!
4 days is absolutely normal.a week maximal after that consult with the endoscopist!
Hope this helps!
Dr Z ...Read more
My 32 y/o son has red rectal bleeding and nausea. Doc has him at home this week waiting for a colonoscopy next monday. Is this safe?
I tried a test run drinking a 10oz bottle of magnesium citrate. Will be having colonoscopy 9/13, now very nauseous. How can I prevent nausea next time?
Ct colonoscopy was normal but I've still got pain. Diahoorea bile like.nausea.no appetiteblood tests normal I feel something missed n serious?help
Stool studies: It seems like a structural cause was ruled out, in the test limits, of course. I wonder if you had stool studies-cultures, parasites, etc. Among others, functional conditions will have to be questioned, too. Either way, talk to your gastroenterologist. ...Read more
Nausea 9% functioning of gallbladder after hida scan otherwise no pain or gallstones. Endoscopy, MRI, Colonoscopy (l 1/2 yrs. Ago) Ultrasound all OK. Diagnosis is to remove GB...unsure?
Sick GB: Nausea and only 9% function on a hida scan? Sounds like a sick gallbladder is a distinct possibility. Now whether you want surgery or not is up to you. Depends on how miserable you are. You may be able to keep symptoms under control with dietary changes. The risk of not treating it, is that you might find that you need it removed emergently later. Not optimal. ...Read more
Hi have had nausea, gut rot feeling, weight loss (30 lbs), tachycardia, dizziness. Normal endoscopy/colonoscopy, scans... what coukd it be?
See an internist: The weight loss, if over a short period is concerning, if you've traveled recently this could be an intestinal parasite, but the dizziness and tachycardia could be something else when you put the symptoms all together. See a good internist, get a good physical exam, and probably a stool sample, urinalysis, and blood work to see what is causing you troubles, it may not be in your GI tract... Meds? ...Read more
I was given propofol for a colonoscopy and egd about a week ago. I have been dizzy with a bad headache, nausea and neck pain ever since. What should I do?
Unlikely: It is not likely that it is residual sedation; call your GI doc ...Read more
It started with blood in my stool, through nausea and now vomiting and no appetite. I've had a colonoscopy, egd and ultrasound without results. Stress?
It could be...:
You are too young to have any of the serious ailments for which we would ordinarily do egd and colonoscopy etc.
Why do not you try to do a couple of simple stress reduction activities like a daily walk for 30 minutes and some meditation or yoga or even simple breathing exercises as means of stress reduction and see if it would all settle down. ...Read more
Nausea after bowel movement and occasional bleeding but I think that may be a ruptured pile. Waiting on colonoscopy for past 5 months. Very loose stools?
See a GI doctor: Can't imagine why it takes 5 months for a colonscopy if you are symptomatic with diarrhea and blood in the stool. You must discuss this with the doctor and if they will not schedule you sooner, seek another opinion. Do not assume the blood is from hemorrhoids. If it is, great. If not you need to clearly determine the source. Hemorrhoids will not explain your other symptoms. Get seen and get well. ...Read more
Drank all bowel prep (Miralax (polyethylene glycol) and Gatorade) for colonoscopy, 1 hour later nausea and vomiting. What can I do/take for it?
Nausea meds: You can have your doctor call in some nausea medicine. ...Read more
8 weeks of nausea.bowel probs.right side abd pain.weight loss.ct colonoscopy was normal.worried I've pancreas cancer.would CT scan have seen anything?
I had a colonoscopy with botox and polypectomy 2 days ago. I am having severe stomach pain with and w/o bm, loose stools, nausea and dizziness.
Call your doctor: I am not sure what is wrong but it certainly sounds abnormal and you need to contact your doctor immediately. ...Read more
Can add ADHD meds give you health problems such as ulcers, infections nausea vomiting etc to where a doctor recommends an MRI an endoscopy a colonoscopy?
What was the med?: Stimulant meds such as ritalin/adderall/vyvanse can cause some nausea/loss of appetite, increase heart rate, abd pain, but ulcers and infections are not likely. Nonstimulant such as strattera (atomoxetine) can cause the side effects you listed, but usually occur rather rapidly after dosing/adjustment and so you would know. Talk to/ask your doc to find what could be causing your symptoms. Good luck. ...Read more
I get full after few bites, nausea, excess gas, stomach pain & cramps. Abnormally large stool, loss of appetite. Colonoscopy fine, other options?
HIDA scan: Anyone checked function of your gallbladder?Get a more detailed answer ›